# SDR 98UAL900130

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Cabin
- Component: Bf Goodrich, 7A14693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SHOP OVERHAUL OF A SLIDE/RAFT REMOVED FOR TIME EXPIRATION THE RIGHT HAND GIRT ATTACHMENT, PART NUMBER 5A22883-2, WAS FOUND TO BE TEARING LOOSE FROM THE BOTTOM TUBE.  SLIDE/RAFT SENT TO VENDOR FOR REPAIR.
